# SDR 5APR577Y46

- Difficulty date: November 13, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N669AF
- Make and model: Pilats PC1245
- Aircraft serial: 669
- Aircraft time: 3,710 hours, 3,533 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,512 hours, 3,347 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9738114304
- Part serial: 0866T
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  WHEN THE CONTROL HANDLE WAS PLACED BACK TO THE DOWN POSITION BOTH MLG LOCKED IN THE DOWN POSITION, BUT THE NLG DIDN’T AND THE HYD HAND PUMP HAD TO BE USED TO LOCK THE NLG DOWN.  PROBLEM COULD NOT BE DUPLICATED BY MX.  THE HYD POWER FAULT ISOLATION PROCEDURE IAW THE PC-12 MM, 12-29-00-00-00A-420A-A WAS COMPLETED WITH NO FAULTS FOUND.  THE LANDING GEAR WAS CYCLED OVER 15 TIMES WITH NO FAULTS NOTED. THE HYD SYS ACCUMULATOR PRESSURE WAS 100 PSI LOW AND WAS SERVICED. THERE WAS EVIDENCE OF HYD FLUID ON THE OUTSIDE OF THE HYD SYS LOW PRESSURE SWITCH WHICH WAS REPLACED. BOTH OF THESE ISSUES HAVE HAPPENED BEFORE WITHOUT SIMILAR CONSEQUENCE, AND SINCE THE PROBLEM COULD NOT BE DUPLICATED CANNOT BE IDENTIFIED AS THE CAUSE OF THIS PROBLEM.  AS A PRECAUTION THE FOLLOWING 2 COMPONENTS WERE REPLACED.
